Translator Disclaimer
2007 Weak del Pezzo surfaces with irregularity
Stefan SchrÖer
Tohoku Math. J. (2) 59(2): 293-322 (2007). DOI: 10.2748/tmj/1182180737

Abstract

We construct normal del Pezzo surfaces, and regular weak del Pezzo surfaces as well, with positive irregularity $q>0$. This can happen only over nonperfect fields. The surfaces in question are twisted forms of nonnormal del Pezzo surfaces, which were classified by Reid. The twisting is with respect to the flat topology and infinitesimal group scheme actions. The twisted surfaces appear as generic fibers for Fano-Mori contractions on certain threefolds with only canonical singularities.

Citation

Download Citation

Stefan SchrÖer. "Weak del Pezzo surfaces with irregularity." Tohoku Math. J. (2) 59 (2) 293 - 322, 2007. https://doi.org/10.2748/tmj/1182180737

Information

Published: 2007
First available in Project Euclid: 18 June 2007

zbMATH: 1135.14033
MathSciNet: MR2347424
Digital Object Identifier: 10.2748/tmj/1182180737

Subjects:
Primary: 14J45
Secondary: 14L30

Rights: Copyright © 2007 Tohoku University

JOURNAL ARTICLE
30 PAGES


SHARE
Vol.59 • No. 2 • 2007
Back to Top